# SDR COMA0060965

- Difficulty date: November 27, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 11,701 hours, 10,910 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7179015
- Part serial: 406
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN CONTROL SELECTED TO UP.  REPLACED THE L/G CONTROL HANDLE.
